MathSciNet Relay Station
MathSciNet bibliographic data
MR1443170 46M35 (46B70)
Tikhonov, O. E.; Veselova, L. V. A Banach couple is determined by the collection of its interpolation spaces. Proc. Amer. Math. Soc. 126 (1998), no. 4, 1049–1054.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement